# SDR 2024F00303

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILER HYDRAULIC LINE CARRY THRU FITTINGS ON AFT WING SPAR JUST INBD OF WING JACKING POINT HAS 2 CARRY THRU FITTINGS WITH CORROSION AROUND THEM. MECHANICALLY BLENDED 2 EA. AREAS OF CORROSION AROUND RH WING HYDRAULIC LINE CARRY THROUGH FITTINGS ON AFT SPAR LOCATED IN INBD FLAP WELL IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS RFTS-112302 REV. 0, TITLE: N315QS ( 680-0220 ) RH AND LH WING SPAR WEB CORROSION, DATED: 20NOV2024.
